# SDR 9520529924

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW WAS UNABLE TO RAISE THE LANDING GEAR HANDLE.  UTILIZED GROUND SHIFT OVERRIDE TO RAISE THE HANDLE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  DRAINED AND SERVICED NOSE STRUT.  OPERATIONAL CHECK GOOD.
